A new family of polynomial identities for computing determinants

Описание

Тип публикации: статья из журнала

Год издания: 2013

Идентификатор DOI: 10.1134/S1064562413050037

Аннотация: We give new definitions for the determinant over commutative ring K, noncommutative ring K, noncommutative ring - with associative powers, and over noncommutative nonassociative ring R, and study their properties.

Ссылки на полный текст

Издание

Журнал: DOKLADY MATHEMATICS

Выпуск журнала: Vol. 88, Is. 2

Номера страниц: 510-512

ISSN журнала: 10645624

Место издания: NEW YORK

Издатель: MAIK NAUKA/INTERPERIODICA/SPRINGER

Авторы

Вхождение в базы данных